MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EFFLUENT SAMPLE BAG; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE CORPORATION EFFLUENT SAMPLE BAG; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C4476
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an effluent sample bag leaked.The bag was not sealed causing a leak at the "medication" port.This occurred during a product demonstration.There were no signs of physical damage to the product or shipping materials.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: one actual sample was received for evaluation.A visual inspection with the naked eye and magnification noted a channel the near port seal area.Functional testing including clear passage and clamp function testing were performed no issues noted; leak testing identified a channel leak on the outer side of the port at the radio frequency (rf) weld.The reported condition was verified.The cause of the condition is related to inadequate solvent application during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EFFLUENT SAMPLE BAG
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MOUNTAIN HOME
1900 n highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key14738226
Report Number1416980-2022-03178
Device Sequence Number19399186
Product Code FKX
UDI-Device Identifier00085412007717
UDI-Public(01)00085412007717
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K923065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/19/2025
Device Catalogue Number5C4476
Device Lot NumberH20J19048
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown